# SDR DL733953300

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, INSPECTION FOUND THE I/B SIDE OF NR 1 PYLON WORN AT WING L/E.  BLENDED AREA AND INSTALLED DOUBLER PER DL ERA300634-14 AND SRM 54-50-01 FIG 203.
